# SDR EY2R9601145

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23
- Propeller: Hartzl HCA2VK2
- System (JASC): 6110 · Propeller Assembly
- Part: Pilot Tube
- Part number: 14962
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PILOT TUBES.  REMOVED AND REPLACED PILOT TUBES.
